# SDR 2018FA0000450

- Difficulty date: October 26, 2018
- Submitted: October 26, 2018
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2124
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 20101004
- Condition: Cracked
- Location: Rudder
- Part time: 2,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION UPPER RUDDER HINGE ASSEMBLY FOUND CRACKED.  2 OCCURRENCE WITHIN 2 WEEKS (A/C S/N 2147).
